# SDR 97ZZZM31

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE PILOT'S OUTBOARD SEAT TRACK CORRODED ON THE INBOARD FLANGE, STA 140.  REMOVED FLOOR PANELS PER DC9 SRM 51-30-1.  REMOVED SEAT TRACK PER DC9 SRM 51-30-1.  LOCATED AND DRILLED NEW SEAT TRACK PER DC9 SRM 51-10-4. INSTALLED NEW SEAT TRACK PER DC9 SRM 51-30-1.  INSTALLED FLOOR PANELS PER DC9 SRM 51-30-1.  GAUGE A-0299 USED TO DETERMINE THAT OLD TRACK IS OUT OF LIMITS PER DC9 SRM 53-5 FIG 92.  (X)
